# SDR ASOA022107

- Difficulty date: February 20, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 355924400
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF MCO, WITH THE GEAR UP THE CAPTAIN RECEIVED A 14TH STAGE DUCT WARNING ON THE LEFT ENGINE.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO MCO AND LANDED SAFELY.  MAINTENANCE FOUND THE ROOT CAUSE OF THIS OCCURRENCE TO BE A DEFECTIVE 14TH STAGE SENSING ELEMENT.  MAINTENANCE REMOVED AND REPLACED THE SENSING ELEMENT.  THE 14TH STAGE BLEED AIR DUCT WAS REPLACED DUE TO CHAFING DAMAGE CAUSED BY THE DEFECTIVE ELEMENT.  THE 14TH STAGE ANTI-ICE CHECK VALVE AS WELL AS THE VALVE COUPLING AND BOOT WERE REPLACED AS A PRECAUTION.  (M)
